# SDR DXTA2010120704352

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 3,288 hours, 2,173 cycles
- Engine: Pwc PW306C
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND WITHIN 3-5 MINS OF STARTING APU AND SELECTING THE BLEED AIR "ON", THE CABIN FILLED WITH SMOKE AND AN ODOR OF OIL.  FOUND APU OIL OVER SERVICED. OIL COMING FROM GEAR CASE VENT TUBE.  REMOVED 56 CC OF OIL.  SERVICED OIL IAW RE-100CS, & MM 49-20-00.  RAN APU WITH BLEED AIR TWICE. NO OIL LEAKS, SMOKE, OR OIL ODOR NOTED.
